# SDR CALA2017061901907

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 75,682 hours, 16,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R EMERGENCY FLASHLIGHT INOP. RESEATED EMER FLASHLIGHT AT FWD FLT ATTENDANT STATION, FWD GALLEY, OPS CHK GOOD REF AMM 25-64-00.
